# SDR P5CA9600367

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Channel
- Condition: Cracked
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD CORE COWL INNER CHANNEL AFT SECTION IS CRACKED.  FABRICATED PARTS AND REPAIRED IAW SRM 51-30-02.
